MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM STD SIZE 3; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM STD SIZE 3; CEMENTLESS HIP STEM
Model Number 01.36.043
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2021.On (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head, stem and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2009505: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional items involved in the event, batch review performed on (b)(6) 2023: liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 (k092265) lot.2217719 lot 2217719: (b)(4) items manufactured and released on 18-oct-2022.Expiration date: 2027-09-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot.2218764, lot 2218764: (b)(4) items manufactured and released on 18-nov-2022.Expiration date: 2027-10-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
STEM: SMS SOLID STEM STD SIZE 3
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16783225
Report Number3005180920-2023-00291
Device Sequence Number5781480
Product Code LZO
UDI-Device Identifier07630030888625
UDI-Public07630030888625
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number01.36.043
Device Catalogue Number01.36.043
Device Lot Number2009505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale